By Topic

Reachability conditions for switched linear singular systems

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Bin Meng ; Key Lab. of Syst. & Control, Acad. of Math. & Syst. Sci., Beijing, China ; Ji-Feng Zhang

The reachability problem of switched linear singular systems is investigated in this note. By using the geometric approach and the admissible control set introduced, a necessary condition and a sufficient condition on complete reachability are presented. The conditions are the same as those of the conventional (nonsingular) switched linear systems and normal (nonswitching) singular systems given in previous papers when the systems degenerate to normal singular systems and conventional switched systems, respectively.

Published in:

IEEE Transactions on Automatic Control  (Volume:51 ,  Issue: 3 )